Advertisement

On the supports of solutions of linear partial differential equations with analytic coefficients

  • Jan Persson
Article

Keywords

Uniqueness Theorem Principal Part Time Direction Partial Differential Operator Analytic Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Sunto

In questo lavoro vengono dimostrati, con un metodo basato sui funzionali analitici, il teorema di Holmgren e varie sue estensioni. Il punto essenziale è che nelle dimostrazioni sono usate soltanto transformazioni lineari. Così è messo in luce che la variabile « tempo » ha un ruolo completamente diverso dal ruolo delle variabili « spaziali » per l'unicità del problema lineare di Cauchy. Viene anche studiato il problema globale di Cauchy in un semispazio.

References

  1. [1]
    J.-M. Bony,Une extension du théorème de Holmgren sur l'unicité du problème de Cauchy, C. R. Acad. Sci. Paris, Sér. A,268 (1969), pp. 1103–1108.zbMATHMathSciNetGoogle Scholar
  2. [2]
    C. Foiaş -G. Gussi,Un théorème d'unicité de la solution du problème de Cauchy pour certains systèmes d'equations linéaires aux derivées partielles, Atti Accad. Naz. Lincei, Cl. Sci. Fis. Mat. Nat. (8),29 (1969), pp. 509–514.Google Scholar
  3. [3]
    I. M. Gelfand -G. E. Shilov,Generalized Functions, vol. 3. English translation, New York, London, Academic Press (1967).Google Scholar
  4. [4]
    E. Holmgren,Über Systeme von linearen partiellen Differentialgleichungen. Öfversigt af Kongl. Vetenskaps-Akad. Förh.,58 (1901), pp. 91–105.zbMATHGoogle Scholar
  5. [5]
    L. Hörmander,Linear partial differential operators, Berlin, Springer (1963).zbMATHGoogle Scholar
  6. [6]
    F. John,On linear partial differential equations with analytic coefficients. Unique continuation of data, Comm. Pure Appl. Math.,2 (1949), pp. 209–253.zbMATHMathSciNetGoogle Scholar
  7. [7]
    S. Mizohata,Systèmes Kowalewskiens, Ann. Inst. Fourier (Grenoble),7 (1957), pp. 283–292.zbMATHMathSciNetGoogle Scholar
  8. [8]
    M. Nagumo,Über das Anfangswertproblem partieller Differentialgleichungen, Japan. J. Math.,18 (1942), pp. 41–47.zbMATHMathSciNetGoogle Scholar
  9. [9]
    J. Persson,Linear Goursat problems for entire functions when the coefficients are variable, Ann. Sc. Norm. Pisa, Cl. Sc., S. III,23 (1969), pp. 87–98.zbMATHMathSciNetGoogle Scholar
  10. [10]
    J. Persson,Global linear Goursat problems for functions of Gevrey-Lednev type, Ann. Sc. Norm. Pisa, Cl. Sc., S. III,23 (1969), pp. 387–412.zbMATHMathSciNetGoogle Scholar
  11. [11]
    J. Persson,The function class γ H (β, δ, d) and global Goursat problems, Ann. Sc. Norm. Pisa, Cl. Sc., S. III,24 (1970), pp. 633–639.MathSciNetGoogle Scholar
  12. [12]
    J. Persson, Some results on classical solutions of the equationD tm u=x q D xn u,m<n, Boll. Un. Mat. Ital., S. IV,3 (1970), pp. 426–440.zbMATHMathSciNetGoogle Scholar
  13. [13]
    J. Persson,The Fourier transform of L loc1 and its application to Cauchy problems for linear partial differential equations, Rend. Sem. Mat. Univ. Padova,45 (1971), pp. 113–127.zbMATHMathSciNetGoogle Scholar
  14. [14]
    J. Persson,Linear characteristic Cauchy problems for partial differential equations with variable not only time dependent coefficients, Boll. Un. Mat. Ital., S. IV,4 (1971), pp. 91–102.zbMATHMathSciNetGoogle Scholar
  15. [15]
    J. Persson,On the local and global noncharacteristic linear Cauchy problem when the solutions are holomorphic functions or analytic functional in the space variables, Ark. Mat.,9 (1971), pp. 171–180.zbMATHMathSciNetCrossRefGoogle Scholar
  16. [16]
    L. Schwartz,Théorie des distributions, Tome 1, Hermann, Paris (1950).Google Scholar
  17. [17]
    L. Schwartz,Les équations d'évolutions liées au produit de composition, Ann. Inst. Fourier (Grenoble),2 (1950), pp. 19–49.zbMATHGoogle Scholar
  18. [18]
    F. Treves,Linear partial differential equations with constant coefficients, New York, Gordon and Breach (1966).zbMATHGoogle Scholar
  19. [19]
    F. Treves,Ovcyannikov theorem and hyperdifferential operators, Instituto de Matematica pura e aplicada, Rio de Janeiro (1968).Google Scholar
  20. [20]
    M. Yamamoto,On Cauchy's problem for a linear system of partial differential equations of first order, Proc. Japan. Acad.,42 (1966), pp. 555–559.zbMATHMathSciNetCrossRefGoogle Scholar
  21. [21]
    M. Yamamoto,On the Cauchy problem for Kowalewski systems, Osaka J. Math.,4 (1967), pp. 5–13.zbMATHMathSciNetGoogle Scholar
  22. [22]
    T. Yamanaka,On the Cauchy problem for Kowalewskaja systems of partial differential equations, Comment. Math. Univ. St. Paul.,15 (1967), pp. 67–89.zbMATHGoogle Scholar
  23. [23]
    T. Yamanaka,On the uniqueness of the solutions of the global Cauchy problem, J. Math. Soc. Japan,20 (1968), pp. 567–579.zbMATHMathSciNetCrossRefGoogle Scholar
  24. [24]
    E. C. Zachmanoglou,Uniqueness of the Cauchy problem when the initial surface contains characteristic points, Arch. Rational Mech. Anal.,23 (1966), pp. 317–326.zbMATHMathSciNetCrossRefGoogle Scholar
  25. [25]
    E. C. Zachmanoglou,An application of Holmgren's theorem and convexity with respect to differential operators with flat characteristic cones, Trans. Am. Math. Soc.,140 (1969), pp. 109–115.zbMATHMathSciNetCrossRefGoogle Scholar
  26. [26]
    E. C. Zachmanoglou,Propagation of zeros and uniqueness in the Cauchy problem for first order partial differential equations, Arch. Rational Mech. Anal.,38 (1970), pp. 178–188.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1971

Authors and Affiliations

  • Jan Persson
    • 1
  1. 1.LundSvezia

Personalised recommendations